Journal of the Mathematical Society of Japan

Complex structures on S1×S5

Masahide KATO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 28, Number 3 (1976), 550-576.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240434051

Digital Object Identifier
doi:10.2969/jmsj/02830550

Mathematical Reviews number (MathSciNet)
MR0435442

Zentralblatt MATH identifier
0323.32017

Subjects
Primary: 32C10

Citation

KATO, Masahide. Complex structures on $S^{1}\times S^{5}$. J. Math. Soc. Japan 28 (1976), no. 3, 550--576. doi:10.2969/jmsj/02830550. https://projecteuclid.org/euclid.jmsj/1240434051


Export citation